Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 65, NWS Tampa Bay, FL

June 15, 2011Highlands County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 15, 2011, 6:00 PM EDT for Highlands County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 6:00 PM EDT (22:00 UTC)
Expired
Jun 15, 2011, 6:30 PM EDT
In force
30 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Highlands County, FL

The radar

The Tampa radar (KTBW), 117 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:52 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3657 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS52 KTBW 152200
SVRTBW
FLC055-152230-
/O.NEW.KTBW.SV.W.0065.110615T2200Z-110615T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
600 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HIGHLANDS COUNTY IN FLORIDA.

* UNTIL 630 PM EDT

* AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  SOUTHWESTERN HIGHLANDS COUNTY...OR 15 MILES NORTHWEST OF
  PALMDALE...AND MOVING SOUTH AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.

&&

LAT...LON 2703 8145 2702 8146 2702 8148 2703 8156
      2719 8156 2717 8137 2703 8137
TIME...MOT...LOC 2201Z 007DEG 6KT 2709 8148

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:58 PM EDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 15, 1:58 PM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
158 PM EDT WED JUN 15 2011

...SEVERE THUNDERSTORM WATCH 479 IN EFFECT THROUGH 8PM EDT...

.SHORT TERM (TONIGHT-FRIDAY)...
SEVERE THUNDERSTORM WATCH 479 WILL BE IN EFFECT THROUGH 8PM EDT
FOR ALL COUNTIES AND THE NEAR SHORE WATERS. THUNDERSTORM
ACTIVITY SHOULD DIMINISH IN INTENSITY BY 8PM AND DISSIPATE
COMPLETELY BY MIDNIGHT.

A TROUGH IN PLACE ACROSS NORTHERN FLORIDA WILL SLIDE EAST THROUGH
TONIGHT INTO THURSDAY AS WEAK HIGH PRESSURE OVER THE GULF OF MEXICO
MERGES WITH THE ATLANTIC RIDGE AND BUILDS ACROSS THE STATE. RIDGING
WILL THEN REMAIN IN PLACE ACROSS THE CENTRAL PENINSULA THROUGH
FRIDAY. MODERATE AND GUSTY WESTERLY WINDS CURRENTLY IN PLACE WILL
CONTINUE INTO TONIGHT AND THEN SUBSIDE AND RETURN TO THE S/SE
THROUGH THURSDAY. MORE ESTABLISHED S/SE FLOW WILL THEN BE IN PLACE
BY FRIDAY AS THE RIDGE STRENGTHENS. AN AFTERNOON SEABREEZE WILL
DEVELOP THURSDAY AND FRIDAY. 20-30 PERCENT COASTAL TO 30-40 PERCENT
INLAND RAIN CHANCES WILL BE IN PLACE EACH AFTERNOON. TEMPERATURES
WILL REMAIN HOT WITH HIGHS IN THE UPPER 80S TO LOWER 90S ALONG THE
COAST TO GENERALLY 94-98 INLAND. LOWS WILL BE NEAR RECORD HIGH
MINIMUMS WITH UPPER 70S TO AROUND 80 ALONG THE COAST AND LOWER TO
MID 70S INLAND.

RECORD HIGH MINIMUM TEMPERATURES FOR 6/16 AND 6/17:
TPA: 6/16: 81 IN 1998...6/17: 81 IN 1998
SRQ: 6/16: 79 IN 1963...6/17: 80 IN 2005
SPG: 6/16: 82 IN 1981...6/17: 83 IN 1981
FMY: 6/16: 79 IN 1934...6/17: 81 IN 1981
LAL: 6/16: 78 IN 2010...6/17: 76 IN 1969

.LONG TERM (FRIDAY NIGHT-WEDNESDAY)...
THE EXTENDED BEGINS WITH MID LEVEL RIDGING AT 500 MB STRETCHED
ACROSS THE GULF AND THROUGH THE ATLANTIC BASIN. HEIGHTS WILL
REMAIN AROUND 590DM OVER THE WEEKEND AND THEN GRADUALLY FALL EARLY
NEXT WEEK. A STRONG CUT OFF LOW ACROSS THE NORTHEASTERN STATES
WILL HELP TO FORCE TROUGHING OFF THE EAST COAST. HEIGHTS WILL
REMAIN LOWER THROUGH MIDWEEK AS A CUTOFF LOW DEVELOPS OVER THE
SOUTHWEST ATLANTIC. AT THE SURFACE A RIDGE OF HIGH PRESSURE WILL
REMAIN OVER THE AREA AND THIS WILL KEEP DAILY SEABREEZES IN THE
FORECAST. TEMPERATURES WILL REMAIN IN THE LOWER TO MID 90S INLAND
AND MID TO UPPER 80S ON THE COAST. POPS WILL REMAIN LOW THROUGH
THE PERIOD AND BE FOCUSED MAINLY ON THE SEABREEZE EACH AFTERNOON.
THE PWATS WILL BE AROUND 1.5 INCHES OR LESS. POPS OF 20 TO 30
PERCENT WILL BE IN LINE WITH CURRENT MEX GUIDANCE VALUES.

&&

.AVIATION...
MAINLY VFR CONDITIONS EXPECTED. AS FOR THE REST OF THE AFTERNOON
EXPECT SCATTERED CU CLOUDS IN THE FL030-040 FOOT RANGE. DURING
MID TO LATE AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP OVER INLAND LOCATIONS...WITH SOME OF THIS CONVECTION
MOVING BACK TOWARD THE SOUTHERN TERMINALS KFMY AND KRSW AFTER
21Z AND AFTER 23Z FROM SARASOTA NORTH TO TAMPA INTERNATIONAL.
GIVEN THESE EXPECTED TRENDS HAVE INCLUDED TEMPO PERIODS OF
MVFR/IFR VISIBILITIES AND CEILINGS DURING THIS TIME PERIOD. VFR
CONDITIONS WILL RETURN TO ALL SITES AFTER 02Z TONIGHT AS THE
CONVECTION ENDS WEST TO NORTHWEST WINDS AT 10 TO 15 KNOTS IS
EXPECTED THE REST OF THE AFTERNOON WITH GUSTS UP TO 30 KNOTS
POSSIBLE IN AND NEAR THUNDERSTORMS BETWEEN 21 AND 02Z.

&&

.MARINE...
MODERATE AND GUSTY WESTERLY WINDS WILL CONTINUE INTO TONIGHT. THE
TROUGH TO THE NORTH SHOULD THEN SHIFT EAST AS HIGH PRESSURE OVER
THE GULF BUILDS ACROSS THE STATE AND MERGES WITH THE ATLANTIC
RIDGE. THIS WILL SHIFT WINDS MORE TO THE S/SE. RIDGING WILL BE
WEAK ACROSS THE WATERS FOR THURSDAY THROUGH EARLY FRIDAY WITH A
WEAK SEA BREEZE DEVELOPING IN THE AFTERNOON. STRONGER RIDGING
SHOULD THEN ESTABLISH FOR THE WEEKEND THROUGH EARLY NEXT WEEK WITH
THE S/SE WINDS AND AFTERNOON SEABREEZES CONTINUING.

&&

.FIRE WEATHER...
FUELS ARE DRY BUT HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL
LEVELS AND 20 FOOT WINDS SHOULD REMAIN BELOW 15 MPH OVER THE NEXT
FEW AFTERNOONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  80  92  79  93 /  30  20  20  20
FMY  77  95  75  93 /  30  30  20  30
GIF  76  96  75  95 /  30  40  20  40
SRQ  79  90  77  90 /  30  20  20  20
BKV  73  95  71  95 /  30  30  20  30
SPG  81  92  80  90 /  30  20  20  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...57/MCMICHAEL
Hazardous weather outlook, Jun 15, 5:26 AM EDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
526 AM EDT WED JUN 15 2011

FLZ039-042-043-048>052-055>057-060>062-065-152130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
526 AM EDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE LATER THIS
AFTERNOON. THE GREATEST COVERAGE WILL BE INLAND AND GENERALLY
SOUTH OF I 4. ISOLATED STRONG STORMS WILL HAVE
THE POTENTIAL TO PRODUCE BRIEF BUT STRONG WIND GUSTS...HEAVY
RAINFALL...SMALL HAIL AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...THUNDERSTORM IMPACT...
AFTERNOON SEA BREEZE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE NEXT FEW AFTERNOONS. COVERAGE IS EXPECTED TO BE GREATER
INLAND WITH THE EASTWARD PROPAGATION OF THE SEA BREEZE. MAY SEE A
SEA BREEZE COLLISION NEAR POLK AND HIGHLANDS COUNTY TOMORROW AND
FRIDAY WHICH WILL INCREASE TO THE RISK OF STRONG STORMS
DEVELOPING. STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WIND
GUSTS...HEAVY RAINFALL...SMALL HAIL AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BARRON

In the hours before

Special weather statement, Jun 15, 5:08 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
508 PM EDT WED JUN 15 2011

FLZ052-057-152215-
HIGHLANDS-POLK-
508 PM EDT WED JUN 15 2011

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POLK AND NORTHERN
HIGHLANDS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR SEBRING SHORES...OR NEAR SEBRING...MOVING SOUTH AT 10
MPH...WILL AFFECT AVON PARK...SEBRING AND LAKE PLACID...UNTIL 615 PM
EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.

LAT...LON 2727 8156 2761 8156 2765 8157 2765 8119
      2759 8115 2754 8120 2749 8120 2747 8116
      2740 8112 2739 8106 2736 8103 2732 8103
TIME...MOT...LOC 2109Z 349DEG 15KT 2751 8147
Special weather statement, Jun 15, 5:17 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
517 PM EDT WED JUN 15 2011

FLZ061-062-152200-
DE SOTO-CHARLOTTE-
517 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLOTTE AND SOUTHWESTERN DESOTO COUNTIES FOR A STRONG THUNDERSTORM
WITH HAIL VALID UNTIL 600 PM EDT...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR HARBOUR HEIGHTS...OR 7 MILES
NORTHEAST OF PUNTA GORDA...MOVING NORTHEAST AT 5 MPH AND WILL AFFECT
CLEVELAND AND FORT OGDEN.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.

LAT...LON 2700 8208 2712 8193 2697 8174 2685 8199
TIME...MOT...LOC 2117Z 235DEG 5KT 2700 8196
Special weather statement, Jun 15, 5:18 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
518 PM EDT WED JUN 15 2011

FLZ039-152200-
LEVY-
518 PM EDT WED JUN 15 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN LEVY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR CHIEFLAND...MOVING SOUTHEAST AT 5 MPH...WILL AFFECT
CHIEFLAND...UNTIL 600 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO DIME SIZE IS
EXPECTED.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.

LAT...LON 2960 8279 2959 8276 2957 8275 2957 8271
      2943 8255 2922 8296 2942 8303 2944 8302
      2948 8299 2955 8298 2961 8292
TIME...MOT...LOC 2118Z 324DEG 6KT 2952 8290
Local storm report, Jun 15, 5:22 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
522 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             4 WNW CHIEFLAND         29.51N 82.92W
06/15/2011  E0.88 INCH       LEVY               FL   TRAINED SPOTTER

            SPOTTER REPORTED ONGOING NICKEL SIZED HAIL IN CHIEFLAND
            BEGINNING AT 503 PM.

0503 PM     HAIL             4 WNW CHIEFLAND         29.51N 82.92W
06/15/2011  E0.88 INCH       LEVY               FL   TRAINED SPOTTER

            SPOTTER REPORTED ONGOING NICKEL SIZED HAIL IN CHIEFLAND.

&&

CARLISLE
Local storm report, Jun 15, 5:34 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
534 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             SEBRING                 27.49N 81.45W
06/15/2011  E0.70 INCH       HIGHLANDS          FL   TRAINED SPOTTER

            SPOTTER REPORTED DIME SIZE HAIL IN DOWNTOWN SEBRING.

&&

JMCNATT
Special weather statement, Jun 15, 5:59 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
559 PM EDT WED JUN 15 2011

FLZ057-061-062-152245-
DE SOTO-HIGHLANDS-CHARLOTTE-
559 PM EDT WED JUN 15 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CHARLOTTE...
SOUTHWESTERN HIGHLANDS AND SOUTHEASTERN DESOTO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED 7 MILES WEST OF VENUS...OR 14 MILES NORTHWEST OF PALMDALE...
MOVING SOUTHWEST AT 5 MPH...WILL AFFECT VENUS...UNTIL 645 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.

LAT...LON 2703 8128 2702 8155 2693 8156 2694 8163
      2720 8157 2717 8126
TIME...MOT...LOC 2159Z 024DEG 5KT 2709 8147

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 1:36 PM EDTSpecial Weather StatementTBWSumter39 min
Jun 15, 1:44 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Sumter46 min
Jun 15, 2:24 PM EDTSevere Thunderstorm WarningTBWCitrus, Sumter15 min
Jun 15, 2:59 PM EDTSpecial Weather StatementTBWPolk46 min
Jun 15, 3:04 PM EDTSevere Thunderstorm WarningTBWPolk41 min
Jun 15, 3:39 PM EDTSevere Thunderstorm WarningTBWPolk36 min
Jun 15, 4:12 PM EDTSevere Thunderstorm WarningTBWHillsborough, Polk33 min
Jun 15, 4:49 PM EDTSpecial Weather StatementTBWHardee41 min
Jun 15, 5:08 PM EDTSpecial Weather StatementTBWHighlands67 min
Jun 15, 5:16 PM EDTSevere Thunderstorm WarningTBWHardee, Highlands, Polk44 min
Jun 15, 5:17 PM EDTSpecial Weather StatementTBWCharlotte43 min
Jun 15, 5:18 PM EDTSpecial Weather StatementTBWLevy42 min
Jun 15, 5:38 PM EDTAreal Flood AdvisoryTBWCharlotte97 min
Jun 15, 5:51 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto39 min
Jun 15, 5:59 PM EDTSpecial Weather StatementTBWGlades46 min
Jun 15, 6:54 PM EDTSpecial Weather StatementTBWLee51 min
Jun 15, 7:41 PM EDTSpecial Weather StatementTBWSumter49 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.